MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD
Model Number 4088
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a red alert due to high pacing impedance out of range.The lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a red alert due to high pacing impedance out of range.The lead remains in service.No adverse patient effects were reported.Additional information was obtained; the lead was found to be fracture and was subsequently surgically abandoned.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a red alert due to high pacing impedance out of range.The lead remains in service.No adverse patient effects were reported.Additional information was obtained; the lead was surgically abandoned.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a red alert due to high pacing impedance out of range.The lead remains in service.No adverse patient effects were reported.Additional information was obtained, the lead was found to be fracture and exhibited loss of capture (loc); the lead was subsequently surgically abandoned.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed as it remains in service.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of fracture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a red alert due to high pacing impedance out of range.The lead remains in service.No adverse patient effects were reported.Additional information was obtained; the lead was found to be fracture and exhibited loss of capture (loc); the lead was subsequently surgically abandoned.

Brand Name
FLEXTEND
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23783193
Report Number2124215-2025-90465
Device Sequence Number17425497
Product Code DTB
UDI-Device Identifier00802526397745
UDI-Public(01)00802526397745(17)061013
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2006
Device Model Number4088
Device Catalogue Number4088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/09/2025
12/10/2025
12/12/2025
04/20/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/11/2025
12/12/2025
12/17/2025
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale